# SDR RAIA960817

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Bag Compt
- Part time: 1,299 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7749 - POD SMOKE CAME ON DURING FLIGHT.  MAINTENANCE FOUND OLIVE OIL SPILLED IN THE BAGGAGE POD.  CLEANED OLIVE OIL FROM SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
